# SDR SWAA2022032887266

- Difficulty date: March 24, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N7727A
- Make and model: Boeing 737*
- Aircraft serial: 32673
- Aircraft time: 50,896 hours, 25,653 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT (L) EMER LIGHT INOP / [01] RELAMPED PER AMM 33-51-04 OPS CHECK GOOD
